# SDR SWAA062217

- Difficulty date: June 26, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 29,949 hours, 17,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5410
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND FLOORBEAM CORRODED AT BS 328, RBL 14.  REPAIRED FLOORBEAM PER SWA EA.
